# SDR VTZA98290

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310338024
- Condition: Malfunctioned
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT 6480 - GSO-IAD - DURING CRUISE, AIRCRAFT DIVERTED TO RDU DUE TO RIGHT ENGINE LOW OIL PRESSURE.  CREW SHUTDOWN RIGHT ENGINE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND IS IN THE PROCESS OF CHANGING THE RT ENGINE.  MAINTENANCE COMPLETED THE REMOVAL AND REPLACEMENT OF RT ENGINE ON 9-11-98.  MAINTENANCE GROUND RAN AIRCRAFT. OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
